# SDR USAA2015021000001

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 12,464 hours, 4,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE240007
- Part serial: 0266
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS 1R DOOR HAS LOW PRESS.  SERVICED 1R DOOR ASSIST BOTTLE IAW AMM 52-10-00-03-600.  ALL INDICATIONS ARE NORMAL.
